# SDR C2XA11CL109

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 21,576 hours, 11,593 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0404D351
- Condition: Faulty
- Location: Cockpit
- Part time: 12,389 hours, 7,121 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THE F/O MFD WENT BLANK WITH A BURNING SMELL AND LIGHT SMOKE. MX INSPECTED AND REPLACED THE F/O DISPLAY UNIT. OPS CHECKS WERE GOOD.
